MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SMALL PASSIVE CRANIAL REFERENCE FRAME; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC SMALL PASSIVE CRANIAL REFERENCE FRAME; INSTRUMENT, STEREOTAXIC
Model Number 961-337
Medical Device Problem Codes Human-Device Interface Problem (2949); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the returned reference frame found no fault.There was no apparent physical damage and none of the posts were bent.The reference frame returned good geometry, divot error, and normal tracking.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system that was used outside of procedure.The site had issues with tracking.The passive tracking spheres were changed without resolution.It was noted some of the posts on the instruments were bent, which threw off the geometry error.No patient present.

Brand Name
SMALL PASSIVE CRANIAL REFERENCE FRAME
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9891859
Report Number1723170-2020-01095
Device Sequence Number1800333
Product Code HAW
UDI-Device Identifier00721902467783
UDI-Public00721902467783
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-337
Device Catalogue Number961-337
Device Lot Number111216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1